# SDR IPXA2021012865009

- Difficulty date: January 24, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 20,231 hours, 12,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532102190
- Condition: Damaged
- Location: Avionics Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG FWD AVIONICS COMPARTMENT FLOOR PANEL 121WF IS DAMAGED/DELAMINATED AT CORNER, AS MARKED, SREO A300-5320-42722.
